# SDR MASA2011032802270

- Difficulty date: March 25, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 19,752 hours, 15,657 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Out Of Position
- Location: Aft
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY HATCH CAUTION MSG.  MX REMOVED AND RE-INSTALLED DOOR.  OPS CHECK GOOD.
